# SDR DL733021056

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 48,603 hours, 33,586 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 63C2524216A
- Part serial: 5676V
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPOILERS WAS FOUND WITH EXCESSIVE DELAMINATION.  REPAIR PER ER/A 417560-14 AND NORDAM EWO E0038848.
